Beautiful skin while on it Caused acne 10x worse when I got off
Developed severe migraines, risk of stroke
Causes almost everyone to lose huge amount of hair when you come off I took Ocella (generic Yasmin) from the ages of 19-23. Before that I took Ortho Tri Cyclen Lo from the ages of 16-19. I only was put on the Yasmin because when I tried to quit Ortho I broke out terribly (only ever had mild acne). What they don't tell you is that when you go OFF birth control pills, your acne often gets MUCH worse than it ever was, because it does such unnatural things to your hormones. Google around and look at the acne after the pill thread on here, you will find a million horror stories of women who took the pill, went off, then developed severe cystic acne.
After about 4 years on Yasmin I noticed that I couldn't think straight, always had debilitating headaches, and my muscles were weak even though I worked out a lot. My doctor said that the Yasmin was causing my migraines, and that developing migraines while on the Pill meant I was at an increased risk of having a stroke.
Stopping it was hell. I had no idea what I was getting into. I lost at least 1/3 of my hair and had a receding hairline. My hair started growing in gray in places. I had uncontrollable acne that did not respond to BP or extreme elimination diets and supplements. It took about 6 months before my body started feeling normal-ish again and a year before I tamed the acne with Atralin (a brand of tretonin).
Don't mess with this stuff, or any pill. Try the copper IUD or some other non hormonal method if you need BC. It is just not worth the risk to your body and skin.